MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 3085-R SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 3085-R SURGICAL TABLE
Model Number 3085-R SURGICAL TABLE
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following the reported event, the steris service technician inspected the table and found the batteries to have low charge.Additionally, the power supply and plate fuses were found to not be operating properly causing the table to lose power during the procedure.The 3085-r surgical table subject to the reported event is not under steris service agreement and is serviced and maintained by the user facility.The 3085-r remanufactured surgical table manual (pg.4 & 74) states "a thorough preventive maintenance program is essential for safe and proper unit operation.This manual contains basic maintenance schedules and procedures which should be followed for satisfactory equipment performance.Comprehensive instructions for monthly, quarterly and semi-annual preventive maintenance can be found in the maintenance manual (available from steris)." the technician replaced both batteries, power supply, and 4 of the faulty plate fuses.The table functionality was tested before returning to service.A steris account manager offered in service training on proper preventive maintenance activities; however, the user facility declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure, their 3085-r surgical table lost power.The procedure was completed successfully.No report of injury.

Brand Name
3085-R SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17137056
Report Number1043572-2023-00117
Device Sequence Number4058968
Product Code FQO
UDI-Device Identifier00724995155025
UDI-Public00724995155025
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3085-R SURGICAL TABLE
Device Catalogue NumberRC4
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown